A 44-year-old member asked:
Disclaimer

any allergic reaction to ketalar (ketamine)?

1 doctor answer
Dr. Rita Agarwal
34 years experience Anesthesiology
Agitation,: Hallucinations in some, flushing, increased heart rate are common side effects. All drugs can cause allergic reactions in rare circumstances including rash, hives, swelling of the tongue, difficulty breathing and death.
Answered on May 14, 2014
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 45-year-old member asked:
Dr. Yash Khanna
56 years experience Family Medicine
ALLERGY/KETALAR: Yes you can get allergic reaction to ketalar (ketamine).
A 36-year-old male asked:
Dr. Mo Li
Dr. Mo Li answered
14 years experience Addiction Medicine
Where should you put: Where should you put your medication when you're going on a plane?
A 28-year-old male asked:
Dr. Andrew Seibert
34 years experience Gastroenterology
No interactions: A search of the literature reveals no reports of interactions between those two medications. However, both can cause sedation in some people, so comm ... Read More
1
1 thank
A 59-year-old female asked:
Dr. Boris Aronzon
23 years experience Anesthesiology
Ketamine: Should be administered by licensed professional with oxygen available and patient needs to be monitored. Do not try at home.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month